A survey on sufficient conditions for geodesic completeness of nondegenerate hypersurfaces in Lorentzian geometry


ERKEKOĞLU F.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.13, no.3, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Review
  • Volume: 13 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1142/s0219887816300038
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

This is a survey of the principal results about the geodesic completeness of nondegenerate hypersurfaces in Lorentzian manifolds from a structural point of view. Some of these results retain their validity in the case of semi-Riemannian submanifolds in semi-Euclidean spaces, as well.